Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 228, NWS Dodge City, KS

July 12, 2007Finney County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 12, 2007, 9:00 PM CDT for Finney County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2007, 9:00 PM CDT (02:00 UTC)
Expired
Jul 12, 2007, 9:45 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Finney County, KS

The radar

The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 9:10 PM CDTHAIL 0.75Garden City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 5:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2723 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 130200
SVRDDC
KSC055-130245-
/O.NEW.KDDC.SV.W.0228.070713T0200Z-070713T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
900 PM CDT THU JUL 12 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.

* UNTIL 945 PM CDT

* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR GARDEN CITY...AND MOVING NORTHEAST AT 10
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  GARDEN CITY...
  RURAL RESIDENCES OF WESTERN FINNEY COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3801 10101 3788 10082 3803 10056 3825 10085

$$

UMSCHEID
2 follow-up statements
000 
WWUS53 KDDC 130228
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
927 PM CDT THU JUL 12 2007

KSC055-130245-
/O.CON.KDDC.SV.W.0228.000000T0000Z-070713T0245Z/
FINNEY KS-
927 PM CDT THU JUL 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN FINNEY COUNTY...

AT 925 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 5 MILES NORTH OF
GARDEN CITY...MOVING NORTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RESIDENCES NORTH OF GARDEN CITY.

AT 910 PM CDT...PENNY SIZE HAIL WAS REPORTED IN GARDEN CITY.
  
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3801 10101 3788 10082 3803 10056 3825 10085

$$

UMSCHEID
000 
WWUS53 KDDC 130244
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
944 PM CDT THU JUL 12 2007

KSC055-130254-
/O.EXP.KDDC.SV.W.0228.000000T0000Z-070713T0245Z/
FINNEY KS-
944 PM CDT THU JUL 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FINNEY COUNTY EXPIRES
AT 945 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...TORRENTIAL RAINS...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER FINNEY COUNTY MAINLY NORTH AND EAST OF 
GARDEN CITY.

LAT...LON 3801 10101 3788 10082 3803 10056 3825 10085

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:30 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jul 12, 3:30 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT THU JUL 12 2007

.DISCUSSION...

DAYS 1-2...

12Z UPPER AIR ANALYSIS INDICATES H3 JET HAS MANAGED TO PUSH SOUTH
FROM CANADA ACROSS EASTERN ND SOUTH INTO ERN KS. 90-95KT JET STREAK
MOVING ACROSS GREAT LAKES WITH A SECOND 90KT JET STREAK MOVING
ACROSS EASTERN ND. SEVERAL S/WVS ARE PIVOTING AROUND UPPER LOW AT
H5. ANOTHER S/WV IS FOUND MOVING ACROSS OK THIS MORNING. AN ABUNDANT
AMOUNT OF MOISTURE AT H7 AND H85 CONTINUED TO BE PRESENT ACROSS
WESTERN KS. H7 TEMPERATURES WERE GENERALLY IN THE SINGLE DIGITS
ACROSS THE STATE. AT THE SURFACE, 15Z DATA INDICATED A STATIONARY
FRONT WAS DRAPED ACROSS SOUTHERN OK.

MAIN FORECAST CHALLENGE WILL BE POSSIBLE DEVELOPMENT OF ANOTHER MCS
WITH HEAVY RAIN/SEVERE STORMS TONIGHT.

MCS OVERNIGHT WEDNESDAY HAS LEFT SOME AREAS OF SOUTH CENTRAL KANSAS
WITH HIGH WATER AND FLOODING. RAINFALL FROM 2 TO 5 INCHES HAS LEFT
BEHIND SATURATED GROUND. CURRENTLY HAVE A FLOOD WATCH IN EFFECT FOR
EASTERN TWO TIERS OF COUNTIES IN FA THROUGH FRIDAY MORNING. QUESTION
WILL BE WHETHER OR NOT CANCELLATION IS NEEDED. DO THINK HEAVY RAIN
WILL OCCUR IN CWA BUT AT PRESENT, IT APPEARS THAT CHANCES WILL BE
FURTHER WEST TONIGHT. NOT MUCH HAS CHANGED OVER THE LAST COUPLE OF
DAYS. MODELS CONTINUE TO AGREE ON BRINGING YET ANOTHER MCS ACROSS
SOUTHWEST KANSAS. THETA-E RIDGE REMAINS OVER WESTERN KANSAS WITH
H85-H3 STEERING FLOW PUSHING ANY COMPLEX TO THE SOUTHEAST OVERNIGHT
TONIGHT. CORE OF LOW LEVEL JET NOSES INTO SOUTHERN KANSAS BY EVENING
WITH PRECIPITABLE WATER IN EXCESS OF 2 INCHES. SEVERAL BOUNDARIES
FROM PREVIOUS NIGHTS MCS ARE FLOATING AROUND FA. IN ADDITION, SFC
TROUGH/STATIONARY FRONT EXTENDS FROM LOW INTO SW KANSAS. SBCAPE ACROSS
WESTERN FA IN EXCESS OF 1000 J/KG WITH LIS WELL BELOW 0C. SHOULD SEE
THUNDERSTORMS DEVELOP THIS AFTERNOON. SOME COULD BE SEVERE. STORMS
WILL MERGE TO FORM AN MCS THAT WILL MOVE ACROSS SOUTHWEST KANSAS
TONIGHT INTO FRIDAY MORNING. BEST CHANCE FOR MORE WIDESPREAD
PRECIPITATION WILL BE ACROSS SOUTHERN FA. CURRENTLY HAVE HIGHEST
POPS ACROSS SOUTHERN TIER OF COUNTIES. BASED ON PRESENT INDICATIONS
OF HIGHEST CHANCES FOR PRECIP WEST OF CURRENT FLOOD WATCH, WILL GO
AHEAD AND REMOVE IT AT THIS TIME. THE SITUATION WILL HAVE TO BE
MONITORED VERY CLOSELY GIVEN ALREADY SATURATED GROUND. STREAMS ARE
STILL RESPONDING TO OVERNIGHT RAINFALL IN THIS REGION.

BY FRIDAY, MCS SHOULD BE MOVING SOUTH INTO OK/TX LEAVING BEHIND
CLEARING SKIES AND COOLER TEMPERATURES. SURFACE HIGH PRESSURE WILL
BUILD ACROSS THE REGION. H85 TEMPERATURES INTO THE TEENS WILL
PREVAIL ACROSS MUCH OF SOUTHWEST KANSAS. THIS WILL RESULT IN SURFACE
HIGH TEMPERATURES IN THE LOWER TO MID 80S.

BY SATURDAY, COLD FRONT WILL BE MOVING ACROSS THE REGION DURING THE
DAY. COULD SEE A FEW SHOWERS AND THUNDERSTORMS DEVELOP IN ADVANCE OF
THIS SYSTEM. WILL ADD SLIGHT CHANCE POPS TO THE FA TO ACCOUNT FOR
POSSIBILITY. DEWPOINTS WILL DROP INTO THE 40S AND 50S BEHIND THIS
FRONT THUS TIMING IS IMPORTANT TO THUNDERSTORM CHANCES DIMINISHING.

DAYS 3-7...

I BASICALLY STAYED THE COURSE WITH THE EXTENDED FORECAST TODAY. A
SWITCH FROM THE COOLER AND WETTER GSDM STAGE 2 REGIME TO MORE OF A
WARMER AND DRIER GSDM STAGE 1 REGIME OVER NORTH AMERICA WILL BE
ARRIVING LATE IN THE WEEKEND. THE CLIMATE TOOLS ON THE CDC WEBSITE
HAVE NOT BEEN UPDATED RECENTLY, HOWEVER USING SATELLITE IMAGERY FROM
SSEC SHOWS THAT THE EASTWARD PROPAGATING CONVECTIVE SIGNAL THAT
STARTED AROUND THE LAST WEEK OF JUNE ACROSS THE PACIFIC HAS FOR THE
MOST PART VANISHED. THE CENTRAL PACIFIC IS NEARLY VOID OF CONVECTION
WITH A CONSOLIDATION OCCURRING BACK TO THE WEST BETWEEN 90E AND 120E
WHICH IS MORE CHARACTERISTIC OF A GSDM STAGE 1 PATTERN.

THE WEEKEND WILL BE THE TRANSITION PERIOD BETWEEN THE 2 REGIMES. THE
NUMERICAL MODEL GUIDANCE SUGGESTS THAT ONE MORE WAVE WILL ROTATE
AROUND THE GREAT LAKES TROUGH OVER THE WEEKEND. THIS SYSTEM WILL
PUSH A FRONT SOUTH THROUGH THE PLAINS WITH THE TAIL END LYING ACROSS
SOUTHWEST KANSAS. A FEW STORMS COULD DEVELOP ALONG THE FRONT AND
MOVE SOUTH ACROSS MY EASTERN COUNTIES SATURDAY NIGHT. FOR THIS
REASON, I THREW IN SOME 20 POPS.

I AM PLANNING ON KEEPING THE REMAINDER OF THE FORECAST DRY FOR NOW
AS MODELS CONTINUE TO SHOW THE RIDGE SHIFTING EAST INTO THE
ROCKIES/HIGH PLAINS EARLY NEXT WEEK. AS STATED BEFORE, THIS MAKES
SENSE AND WOULD BE THE RESPONSE I WOULD EXPECT IN A GSDM STAGE 1
PATTERN. UNCERTAINTY DOES INCREASE SOME TOWARD WEDNESDAY AND
THURSDAY HOWEVER AS MODELS CONTINUE TO FORECAST A WEAKNESS IN THE
HEIGHT FIELD TRAPPED BENEATH THE UPPER RIDGE OVER OKLAHOMA OR TEXAS.
THIS SYSTEM MAY COME CLOSE ENOUGH TO BRING A CHANCE FOR PRECIP BUT
UNCERTAINTY JUST REMAINS TOO HIGH AT THE MOMENT TO THROW POPS IN.

THE WEEK 2 FORECAST REMAINS UNCERTAIN SO WILL STICK WITH NEAR NORMAL
FOR TEMPS/PRECIP FOR NOW.

LACY

&&

.AVIATION...

WILL GO WITH THE SAME STRATEGY FOR THIS AFTERNOON AS I DID
YESTERDAY. THUNDERSTORMS ARE DEVELOPING WEST OF THE TERMINALS AT
THIS POINT BUT COULD DEVELOP OR MOVE EASTWARD LATER ON THIS
AFTERNOON OR EVENING. A COMPLEX OF STORMS IS ORGANIZING OVER WESTERN
NEBRASKA ALONG A COLD FRONT AND IS FORECAST TO MOVE SOUTHEAST ACROSS
WESTERN KANSAS TONIGHT. THE BEST COURSE OF ACTION AT THIS POINT WILL
BE TO JUST GO WITH VCTS UNTIL A BETTER IDEA OF THE EVOLUTION OF THIS
EVENT IS ACHIEVED. A TEMPORARY PERIOD OF MVFR VSBYS AND CIGS IS
POSSIBLE NEAR THUNDERSTORMS IF THEY HIT THE TERMINALS. DUE TO THE
UNCERTAINTY WILL LEAVE MENTION OF THIS OUT OF THE TAFS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  84  62  90 /  60  10  10  10
GCK  64  84  62  91 /  60  10  10  10
EHA  64  83  60  91 /  70  10  10  10
LBL  64  84  62  91 /  80  20  10  20
HYS  64  85  64  90 /  40  10  10  20
P28  67  85  65  90 /  70  20  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN30/27/27
Hazardous weather outlook, Jul 12, 3:30 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT THU JUL 12 2007

KSZ043-061>066-074>081-084>090-130945-
SCOTT-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-
GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-
MEADE-CLARK-COMANCHE-BARBER-
330 PM CDT THU JUL 12 2007 /230 PM MDT THU JUL 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS WILL DEVELOP BY 500 PM CDT THIS EVENING. LOCALLY HEAVY
RAIN IS POSSIBLE WITH LOCALIZED FLOODING. THE BEST CHANCE OF HEAVY
RAINFALL WILL BE ALONG AND SOUTH OF A LINE FROM LARNED TO DODGE CITY
TO SYRACUSE. A FEW OF THE STORMS MAY BE BRIEFLY SEVERE WITH HAIL AS
LARGE AS QUARTERS AND WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-044>046-130945-
TREGO-ELLIS-LANE-NESS-RUSH-
330 PM CDT THU JUL 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS
AND WEST CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
THESE STORMS WILL PROBABLY NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jul 12, 8:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
804 PM CDT THU JUL 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             10 SE MEADE             37.18N 100.21W
07/12/2007  E1.00 INCH       MEADE              KS   PUBLIC

&&

LACY
Local storm report, Jul 12, 8:07 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
807 PM CDT THU JUL 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             9 E MEADE STATE PARK    37.15N 100.25W
07/12/2007  E1.00 INCH       MEADE              KS   PUBLIC

&&

LACY
Special weather statement, Jul 12, 8:18 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
818 PM CDT THU JUL 12 2007

KSZ088-130200-
CLARK-
818 PM CDT THU JUL 12 2007

...SIGNIFICANT WEATHER ADVISORY FOR CLARK COUNTY...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF ENGLEWOOD...MOVING EAST AT
20 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN CENTRAL CLARK COUNTY...INCLUDING THE CITY OF ASHLAND...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3725 10011 3706 10007 3705 9965 3738 9983

UMSCHEID
Special weather statement, Jul 12, 8:25 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
825 PM CDT THU JUL 12 2007

KSZ076-130215-
HASKELL-
825 PM CDT THU JUL 12 2007

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL COUNTY...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 5 MILES EAST OF RYUS...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

RESIDENTS IN HASKELL COUNTY...INCLUDING THE CITY OF SUBLETTE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3761 10109 3745 10109 3739 10073 3772 10078

UMSCHEID
Local storm report, Jul 12, 8:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT THU JUL 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             4 NE ULYSSES            37.62N 101.30W
07/12/2007  E0.88 INCH       GRANT              KS   EMERGENCY MNGR

&&

LACY

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:01 PM CDTSevere Thunderstorm WarningDDCMeade21 min
Jul 12, 7:27 PM CDTSevere Thunderstorm WarningDDCMeade48 min
Jul 12, 8:18 PM CDTSpecial Weather StatementDDCClark42 min
Jul 12, 8:25 PM CDTSpecial Weather StatementDDCHaskell50 min
Jul 12, 9:21 PM CDTSpecial Weather StatementDDCGray39 min
Jul 12, 10:17 PM CDTSpecial Weather StatementDDCEllis, Trego103 min
Jul 13, 4:45 AM CDTFlash Flood WarningDDCPawnee6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.